Journal of Computational Finance

Welcome to Volume 1, Issue 2 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘The equity option volatility smile: an implicit finite-difference approach' by Leif Andersen and Rupert Brotherton-Ratcliffe from General Re Financial Products Corp.; ‘Robust numerical methods for PDE models of Asian options' by R. Zvan, P.A. Forsyth and K.R. Vetzal from the University of Waterloo; ‘Accelerating Monte Carlo quasirandom sequences and variance reduction' by Leonard Berman from IBM Research Division and Banking Finance Securities; and ‘Using program synthesis to price derivatives' by Curt Randall and Elaine Kant from SciComp Inc. and Ashvin Chhabra from J.P. Morgan.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: